\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence and symmetry result for fractional p-Laplacian in $\mathbb{R}^{n}$

  • Author Bio: E-mail address: ctorres@dim.uchile.cl, ctl_576@yahoo.es
Abstract Full Text(HTML) Related Papers Cited by
  • In this article we are interested in the following fractional $p$-Laplacian equation in $\mathbb{R}^n$

    $ (-\Delta)_{p}^{s}u + V(x)|u|^{p-2}u = f(x,u) \mbox{ in } \mathbb{R}^{n}, $

    where $p\geq 2$, $0 < s < 1$, $n\geq 2$ and $f$ is $p$-superlinear. By using mountain pass theorem with Cerami condition we prove the existence of nontrivial solution. Furthermore, we show that this solution is radially simmetry.

    Mathematics Subject Classification: Primary: 35J35, 35J60; Secondary: 35R11.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1]

    F. Almgren and E. Lieb, Symmetric decreasing rearrangement is sometimes continuous, J. Amer. Math. Soc., 2 (1989), 683-773.doi: 10.2307/1990893.

    [2]

    C. Alves and S. Liu, On superlinear p(x)-Laplacian equations in $\mathbb{R}^N$, Nonlinear Analysis, 73 (2010), 2566-2579.doi: 10.1016/j.na.2010.06.033.

    [3]

    A. Ambrosetti and P. Rabinowitz, Dual variational methods in critical points theory and applications, J. Func. Anal., 14 (1973), 349-381.

    [4]

    L. Ambrosio, G. De Philippis and L. Martinazzi, Gamma-convergence of nonlocal perimeter functionals, Manuscripta Math., 134 (2011), 377-403.doi: 10.1007/s00229-010-0399-4.

    [5]

    D. Appleabeaum, Lévy processes-from probability to finance quantum groups, Notices Amer. Math. Soc., 51 (2004), 1336-1347.

    [6]

    B. Barrios, E. Colorado and A. De Pablo, On some critical problems for the fractional Laplacian operator, J. Differential Equations, 252 (2012), 6133-6162.doi: 10.1016/j.jde.2012.02.023.

    [7]

    H. Berestycki and P.-L. Lions, Nonlinear scalar field equations. Ⅰ. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.doi: 10.1007/BF00250555.

    [8] L. Caffarelli, Nonlocal equations, drifts and games, in Nonlinear Partial Differential Equations, The Abel Symposium 2010 (eds. H. Holden and K. Karlsen) Springer-Verlag Berlin Heidelberg, (2012), 37-52. doi: 10.1007/978-3-642-25361-4_3.
    [9]

    L. Caffarelli, J. Roquejoffre and O. Savin, Nonlocal minimal surfaces, Comm. Pure Appl. Math., 63 (2010), 1111-1144.doi: 10.1002/cpa.20331.

    [10]

    X. Chang, Ground state solutions of asymptotically linear fractional Schrödinger equations, J. Math. Physics, 54 (2013), 061504.doi: 10.1063/1.4809933.

    [11]

    A. Di Castro, T. Kuusi and G. Palatucci, Nonlocal Harnack inequalities, J. Funct. Anal., 267 (2014), 1807-1836.doi: 10.1016/j.jfa.2014.05.023.

    [12] A. Di Castro, T. Kuusi and G. Palatucci, Local behavior of fractional p-minimizers, Ann. Inst. H. Poincaré, (2015). doi: 10.1016/j.anihpc.2015.04.003.
    [13]

    E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.doi: 10.1016/j.bulsci.2011.12.004.

    [14]

    S. Dipierro, G. Palatucci and E. Valdinoci, Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian, Le Matematiche, 68 (2013), 201-216.

    [15]

    P. Felmer, A. Quaas and J. Tan, Positive solutions of nonlinear Schrödinger equation with the fractional laplacian, Proceedings of the Royal Society of Edinburgh: Section A Mathematics 142 (2012), 1237-1262.doi: 10.1017/S0308210511000746.

    [16]

    P. Felmer and C. Torres, Non-linear Schrödinger equation with non-local regional diffusion, Calc. Var., 54 (2015), 75-98.doi: 10.1007/s00526-014-0778-x.

    [17]

    P. Felmer and C. Torres, Radial symmetry of ground states for a regional fractional nonlinear Schrödinger equation, Comm. Pure Appl. Math., 13 (2014), 2395-2406.doi: 10.3934/cpaa.2014.13.2395.

    [18]

    G. Franzina and G. Palatucci, Fractional p-eigenvalues, Riv. Mat. Univ. Parma, 5 (2014), 315-328.

    [19]

    A. Iannizzotto and M. Squassina, 1/2-Laplacian problems with exponential nonlinearity, J. Math. Anal. Appl., 414 (2014), 372-385.doi: 10.1016/j.jmaa.2013.12.059.

    [20]

    A. Iannizzotto and M. Squassina, Weyl-type laws for fractional p-eigenvalue problems, Asymptotic Anal., 88 (2014), 233-245.

    [21]

    A. Iannizzotto, S. Liu, K. Perera and M. Squassina, Existence results for fractional p-Laplacian problems via Morse theory, Adv. Calc. Var., 9 (2016), 101-125.doi: 10.1515/acv-2014-0024.

    [22]

    T. Kuusi, G. Mingione and Y. Sire, Nonlocal equations with measure data, Comm. Math. Phys., 337 (2015), 1317-1368.doi: 10.1007/s00220-015-2356-2.

    [23]

    N. Laskin, Fractional quantum mechanics and Lévy path integrals, Phys. Lett. A, 268 (2000), 298-305.doi: 10.1016/S0375-9601(00)00201-2.

    [24] E. Lieb and M. Loss, Analysis, Grad. Stud. Math. , vol. 14, Amer. Math. Soc. , Providence, RI, 2001. doi: 10.1090/gsm/014.
    [25] J. Mawhin and M. Willen, Critical Point Theory and Hamiltonian Systems, Applied Mathematical Sciences 74, Springer, Berlin, 1989. doi: 10.1007/978-1-4757-2061-7.
    [26]

    R. Metzler and J. Klafter, The restaurant at the random walk: recent developments in the description of anomalous transport by fractional dynamics, J. Phys. A, 37 (2004), 161-208.doi: 10.1088/0305-4470/37/31/R01.

    [27] P. Rabinowitz, Minimax Method in Critical Point Theory with Applications to Differential Equations, CBMS Amer. Math. Soc. , No 65,1986. doi: 10.1090/cbms/065.
    [28]

    K. Teng, Two nontrivial solutions for hemivariational inequalities driven by nonlocal elliptic operators, Nonlinear Anal. RWA, 14 (2013), 867-874.doi: 10.1016/j.nonrwa.2012.08.008.

    [29]

    C. Torres, Multiplicity and symmetry results for a nonlinear Schrödinger equation with nonlocal regional diffusion, Math. Meth. Appl. Sci., 39 (2016), 2808-2820.doi: 10.1002/mma.3731.

    [30] C. Torres, Symmetric ground state solution for a non-linear Schrödinger equation with nonlocal regional diffusion, Complex Variables and Elliptic equations, (2016). doi: 10.1080/17476933.2016.1178730.
    [31]

    C. Torres, Existence and concentration of solutions for a non-linear fractional Schrödinger equation with steep potential well, Comm. Pure Appl. Math., 15 (2016), 353-547.doi: 10.3934/cpaa.2016.15.535.

    [32] M. Willen, Minimax Theorems, Birkhäuser, Boston, Basel, Berlin, 1996 doi: 10.1007/978-1-4612-4146-1.
    [33] J. Wloka, Partial Differential Equations, Cambridge University Press, 1987. doi: 10.1017/CBO9781139171755.
    [34] W. Zou and M. Schechter, Critical Point Theory and Its Applications, Springer, New York, 2006.
  • 加载中
SHARE

Article Metrics

HTML views(224) PDF downloads(378) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return